# SDR HEEA0016208

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK HAS WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE NHFS-2711 AND NHFS-2446.  REPLACEMENT PART SERIAL NUMBERS ARE NHFS-3742 AND NHFS-3784.
